Picture of scraped petri dish

Scrape below the surface of Strathprints...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. Explore world class Open Access research by researchers at Strathclyde, a leading technological university.

Explore

A remark on Schatten-von Neumann properties of resolvent differences of generalized Robin Laplacians on bounded domains

Behrndt, J. and Langer, M. and Lobanov, I. and Lotoreichik, V. and Popov, I. Yu. (2010) A remark on Schatten-von Neumann properties of resolvent differences of generalized Robin Laplacians on bounded domains. Journal of Mathematical Analysis and Applications, 371 (2). pp. 750-758. ISSN 0022-247X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

In this note we investigate the asymptotic behavior of the s-numbers of the resolvent difference of two generalized self-adjoint, maximal dissipative or maximal accumulative Robin Laplacians on a bounded domain Ω with smooth boundary ∂Ω. For this we apply the recently introduced abstract notion of quasi boundary triples and Weyl functions from extension theory of symmetric operators together with Krein type resolvent formulae and well-known eigenvalue asymptotics of the Laplace-Beltrami operator on ∂Ω. It is shown that the resolvent difference of two generalized Robin Laplacians belongs to the Schatten-von Neumann class of any order p for which